# SDR SWIA201438346

- Difficulty date: June 11, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 30,021 hours, 24,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, AFT UPPER SPLICE ANGLE OTBD OF RBL 9 IS CRACKED.  C-CHECK, R & R FS 280 UPPER SPLICE ANGLES 601R-53-11-136-4 AND 601R-53-11-136-1 OTBD OF RBL 9 IAW SRM.
